# SDR DXTA2020041903644

- Difficulty date: April 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N620QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0162
- Aircraft time: 1,522 hours, 988 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE R AMBER CAS ILLUMINATED - DURING GEAR EXTENSION RIGHT GEAR LIGHT SHOWED DISAGREEMENT. RAN CHECKLIST AND BLEW GEAR DOWN PER CHECKLIST. GEAR INDICATED 3 GREEN// SIGNOFF // DOWNLOADED ARES (DATES 04-17-2020) AND SENT TO TEXTRON AVIATION, MANUALLY: RESET THE CONTROL ARM ON THE EMERGENCY: GEAR EXTENSION PNEUMATIC  BOTTLE AND SAFETIED IT (NOSE). RESET/OUSHED THE PNEUMATIC OVERRIDE VALVE ON LANDING GEAR CONTROL MANIFOLD (PANEL NO.316AR).SERVICED EMERAENCV GEAR EXTENSION PNEUMATIC BOTTLE AS RENUIRED. JACKED UP AIRCRAFT AND HOOKED EXTERNAL HVDRAULIC CART. PERFORMED LANDINA GEAR OPERATIONAL CHECK AND CYCLED LANDINQ QEAR 15 TIMES. ALLOWED AIRCRAFT TO SIT FOR 15 MINS THEN PROCEEDED TO PERFORM ANOTHER 7 CYCLES NO CAS MESSAGES OR WARNINAS CLISPLAYED. CYCLED AND MOVED ALL CONTROL SURFACES TO BLEED AIRCRAFT HYDRAULIC SVSTEM. SERVICED HYDRAULIC SYSTEM AS REQUIRED. ( AP 04-18-2020) REMOVED AND REPLACED R/H MAIN GEAR UPLOCK SWITCH JAW CE-680A AMM REF 32-32-25. JACKED UP AIRCRAFT AND PERFORMED OPS CHECK NUMEROUS TIMES, OPS CHECK GOOD. LOWERED AIRCRAFT, REMOVED JACKS AND PUT AIRCRAFT TO ITS ORIGINAL CONFIGURATION.
